# SDR 2007FA0000313

- Difficulty date: March 30, 2007
- Submitted: March 30, 2007
- Operation: General aviation
- Engine: Garrtt TPE33110U
- Engine time: 22,229 hours, 28,101 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 31030351
- Part serial: 050233007657
- Condition: Misinstalled
- Location: Idler Gear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SUBASSEMBLY BEARINGS TO 2ND IDLER GEAR ASSEMBLED BACKWARDS, CAGE FAILED.
